Lower Intestinal Bleed

Had a lower intestinal bleed Sunday; as a consequence now back in hospital on copious amounts of morphine and gabapentin while they figure if my PAN is responsible for the ulcerative colitis symptoms I currently have. Neutrophil levels are ok...

It's a big setback, as I'm in my local hospital which is not where my cyclophosphamide treatment is being held, and said treatment, third course due today, postponed. However I'm thankful that the bleed is/was minor and that all my vitals are right

I wonder. Is it possible to have vasculitis flare/spread during cyclophosphamide treatment ? Does anyone have any experience similar?

1 Reply

oldestnewest
  • Hi Cyclophosphamide so far was the only thing to stop the Vasculitis (internal opening bowels bleeds 14 -17 days) and external blood blisters. As soon as I was off it, it all started again with Myclophenolate! that it looked like I had been through a cheese grater! back to Methetrexate max dose (25mg) and seems to be setting down???

You may also like...